I have thyroid problem. I did my thyroid test 4 month ago & my TSH came around 18. So I consulted a gynaecologist who suggested me to take thyrononorm 150mcg. Now after 4 months, I again got it checked & now my TSH is 0.04 which is below the normal range. I have stopped taking my medicine. So what should I do now, continue taking my medicine with low dose or completely stop it. My age is 23.
Like the answers? Chat privately with the doctor of your choice
i can understand your concern.
you have to go for regular thyroid check ups.
every three months its recommended to go for the thyroid check up.
you might need dose adjustment. do not stop the medicines, you just need to reduce the dose.
take a thyronorm 75mcg tablet once a day daily instead of 150mcg.
consult a general physician in person for further management.
Well I think first of all you need regular monitoring of thyroid levels...so much fluctuations is not good...please consult a physician because you re too young and you shall have complications out of it if it continues..I don't think stopping is a right choice...we need to give you a lower dose...thank you
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.